Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 60, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 19, 2011, 6:42 PM CDT for Terrell County, Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2011, 6:42 PM CDT (23:42 UTC)
- Expired
- Jun 19, 2011, 7:17 PM CDT
- In force
- 35 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
County Terrell County, TX
The radar
The Midland/Odessa radar (KMAF), 196 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 11.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1552 J/kg
- Mixed-layer CIN
- -380 J/kg
- Mixed-layer LCL
- 1059 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
813
WUUS54 KMAF 192342
SVRMAF
TXC443-200045-
/O.NEW.KMAF.SV.W.0060.110619T2342Z-110620T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
642 PM CDT SUN JUN 19 2011
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL TERRELL COUNTY IN SOUTHWEST TEXAS...
* UNTIL 745 PM CDT
* AT 638 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING BASEBALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF
70 MPH. THIS STORM WAS LOCATED 23 MILES NORTHWEST OF DRYDEN...OR
14 MILES NORTH OF SANDERSON...MOVING SOUTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
OPEN RANGELAND OF CENTRAL AND EASTERN TERRELL COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
&&
LAT...LON 2992 10199 3028 10243 3029 10234 3045 10234
3023 10178
TIME...MOT...LOC 2341Z 300DEG 29KT 3032 10230
$$
701 follow-up statement
311
WWUS54 KMAF 200017
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
717 PM CDT SUN JUN 19 2011
TXC443-200027-
/O.CAN.KMAF.SV.W.0060.000000T0000Z-110620T0045Z/
TERRELL TX-
717 PM CDT SUN JUN 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TERRELL COUNTY IS
CANCELLED...
AT 717 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED.
THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 2992 10199 3028 10243 3029 10234 3045 10234
3023 10178
TIME...MOT...LOC 0017Z 300DEG 29KT 3017 10201
$$
70What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 6:13 PM CDT, 29 minutes earlier.
Area forecast discussion, Jun 19, 6:13 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
613 PM CDT SUN JUN 19 2011
.DISCUSSION...
SEE BELOW
&&
.AVIATION...
VFR CONDITIONS WILL PERSIST THROUGH THE TAF PERIOD. WINDS WILL DIE
DOWN DURING THE EARLY MORNING HOURS. A FEW ISOLATED THUNDERSTORMS
MAY LINGER IN THE LOWER TRANS PECOS FOR THE NEXT COUPLE OF
HOURS...BUT MOSTLY REMAIN EAST OF FST. LATE MONDAY MORNING THE
WIND WILL PICK BACK UP AGAIN AND MAINLY COME FROM THE SOUTHWEST.
SOME ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED MONDAY
AFTERNOON...BUT WILL REMAIN EAST OF FST AND MAF.
&&
.PREV DISCUSSION... /ISSUED 216 PM CDT SUN JUN 19 2011/
DISCUSSION...
THE HEAT GOES ON THROUGH MONDAY WITH A LEE SURFACE TROUGH IN PLACE
IN LOW LEVEL THERMAL RIDGING. THE SURFACE TROUGH CURRENTLY EXTENDS
FROM THE CENTRAL PERMIAN BASIN TO THE BIG BEND. LIKE YESTERDAY
AFTERNOON A LOT OF CUMULUS IS DEVELOPING IN THE DAVIS MOUNTAINS
AND MARFA PLATEAU BEHIND THE TROUGH AND AN ISOLATED DRY SHOWER AND
OR THUNDERSTORM CAN NOT BE RULED OUT IN THESE AREAS THROUGH THIS
EVENING. FARTHER EAST THE GUIDANCE IS INDICATING THAT THE LOW LEVEL
MOISTURE WILL HOLD ACROSS THE SOUTHEAST PERMIAN BASIN AND THE
LOWER TRANS PECOS. WILL GO WITH 20 PERCENT CHANCE OF THUNDERSTORMS
IN THESE AREAS THIS EVENING AS THE CAP BREAKS WITH THE HELP OF THE
HIGHER TERRAIN IN EASTERN PECOS COUNTY. WENT SEVERAL DEGREES ABOVE
GUIDANCE FOR LOWS IN THE PERMIAN BASIN DUE TO THE LOW LEVEL JET
OVERNIGHT. WILL CONTINUE THE HIGH WIND WARNING FOR GUADALUPE PASS
THROUGH 03Z TONIGHT WITH 30 KNOT 700 MILLIBAR WINDS PROGGED OVER
THAT REGION.
BY MONDAY AN UPPER LEVEL STORM SYSTEM WILL PASS BY TO THE NORTH
ACROSS THE CENTRAL ROCKIES AND PLAINS. IT WILL CONTINUE TO BE
BREEZY TO WINDY MAINLY NORTH OF INTERSTATE 10. WITH THE MAIN
SHORTWAVE PASSING BY WELL TO THE NORTH PRECIPITATION CHANCES ALONG
THE SURFACE TROUGH LOOK LOWER THAN SATURDAY AND SUNDAY AND FURTHER
EAST ACROSS THE EXTREME EASTERN PERMIAN BASIN AND LOWER TRANS
PECOS REGION.
BY MONDAY NIGHT A COLD FRONT WILL HEAD SOUTH TO NEAR THE PECOS
RIVER BY TUESDAY MORNING AS THE UPPER LOW CONTINUES TO MOVE EAST
ACROSS THE NORTHERN PLAINS INTO THE UPPER MISSISSIPPI VALLEY.
DIFFLUENCE AND SHORTWAVE ACTIVITY ALONG THE SOUTHERN PERIPHERY OF
THE 500 MILLIBAR HEIGHT GRADIENT SHOULD ALLOW FOR INCREASING
FORCING AND CONVERGENCE ALONG THE FRONT. WILL GO WITH A SLIGHT
CHANCE TO CHANCE OF THUNDERSTORMS ACROSS THE PERMIAN BASIN TUESDAY
AND TUESDAY NIGHT. PRECIPITATION AMOUNTS WILL DEPEND ON THE
INTENSITY OF THESE WAVES. LOOKS LIKE TEMPERATURES WILL COOL
SEVERAL DEGREES BEHIND THE FRONT BUT TEMPERATURES WILL STILL BE
WELL ABOVE NORMAL TUESDAY. BY WEDNESDAY AND WEDNESDAY NIGHT
NORTHWESTERLY DIFFLUENT LOW ALOFT IN TANDEM WITH ANOTHER PUSH OF
SLIGHTLY COOLER AIR FROM THE NORTH WILL KEEP ISOLATED THUNDERSTORMS
CHANCES GOING IN WEST TEXAS.
NEXT THURSDAY THROUGH SUNDAY LOOKS VERY HOT AND DRY AGAIN AS THE
UPPER LEVEL DEATH RIDGE BUILDS AGAIN OVER THE FORECAST AREA.
FIRE WEATHER...
DRY LIGHTNING LAST EVENING PROVED PROBLEMATIC WITH MORE THAN 5 NEW
STARTS ACROSS THE PB AND ESPECIALLY PECOS COUNTY. WINDS...HEAT...DRY
AIR AND POTENTIAL FOR MORE DRY LIGHTNING ONLY AGGRAVATES CONDITIONS
EVEN MORESO THIS AFTERNOON. THIS WEATHER PATTERN IS VERY ATYPICAL (W
WINDS W TX PLAINS) FOR THIS TIME OF YEAR BUT GOES ALONG THE RECORD
DROUGHT. COMPLEXITY OF THE WEATHER ISSUES ON TOP OF RECORD DRY FUELS
CERTAINLY MAKES THIS A LIKELY HIGH IMPACT DAY FOR NEW FIRES AND
CERTAINLY ONGOING FIRES. LOW LEVEL JET WILL DEVELOP THIS EVENING
PROLONGING WINDS INTO THE MID EVENING HOURS AND THUS RFW IN EFFECT
UNTIL 03Z.
MORE OF THE SAME MONDAY AS UPPER LOW PASSES WELL TO THE N. PATTERN
SIMILAR TO HIGH END DAYS WRT PLACEMENT OF FEATURES HOWEVER STRONGEST
WIND FIELDS DO LOOK TO MOVE THRU BEFORE MAX HEATING THUS TENDING TO
DIMINISH WINDS AS COMPARED TO TODAY/S. STILL BLOW TORCH LIKE
DOWNSLOPE WINDS WILL SERVE TO SHOVE DRY AIR WELL TO THE E AND WITH
TRIPLE DIGIT HEAT THE RH WILL AGAIN FALL TO NEAR 5 PCT. 25KT 85H/7H
WINDS WILL ENSURE WINDY (20-30 MPH) CONDITIONS. POTENTIAL FOR
PREVIOUS DAYS DRY LIGHTNING STARTS TO COME OUT AND MAKING THIS A
POTENTIALLY HIGH IMPACT DAY FOR RESOURCES.
CLIMATE...
TODAY IS THE 13TH DAY IN A ROW THAT THE HIGH TEMPERATURE HAS
REACHED AT LEAST 100 DEGREES AT THE MIDLAND INTERNATIONAL AIRPORT.
THIS IS THE 2ND LONGEST CONSECUTIVE STRING OF 100 DEGREE DAYS.
100 DEGREE HIGH TEMPERATURES LOOK LIKELY AGAIN MONDAY WHICH WOULD
TIE THE RECORD SET OF 14 CONSECUTIVE DAYS SET FROM JUNE 16TH
THROUGH JUNE 29TH 1998. THE STRING WILL BE IN JEOPARDY ON TUESDAY
DUE TO A WEAK COLD FRONT FORECAST TO PASS THROUGH THE REGION.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...SOUTHEAST
PLAINS/BLM ROSWELL/LNZ.
RED FLAG WARNING FROM 9 AM TO 9 PM MDT MONDAY FOR THE FOLLOWING
ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...SOUTHEAST
PLAINS/BLM ROSWELL/LNZ.
HIGH WIND WARNING UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES... GUADALUPE MOUNTAINS OF EDDY COUNTY.
TX...HEAT ADVISORY UNTIL 10 PM CDT TUESDAY FOR THE FOLLOWING ZONES...
BIG BEND AREA...PRESIDIO VALLEY...TERRELL.
RED FLAG WARNING UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR THE
FOLLOWING ZONES... ANDREWS...BORDEN...CRANE...DAWSON...
ECTOR...GAINES...GLASSCOCK...GUADALUPE MOUNTAINS...HOWARD...
LOVING...MARTIN...MIDLAND...MITCHELL...REAGAN...REEVES
COUNTY AND UPPER TRANS PECOS...SCURRY...UPTON...VAN HORN
AND HIGHWAY 54 CORRIDOR...WARD...WINKLER.
RED FLAG WARNING FROM 10 AM CDT /9 AM MDT/ TO 10 PM CDT /9 PM
MDT/ MONDAY FOR THE FOLLOWING ZONES... ANDREWS...BORDEN...
CRANE...DAWSON...ECTOR...GAINES...GLASSCOCK...GUADALUPE
MOUNTAINS...HOWARD...LOVING...MARTIN...MIDLAND...MITCHELL...
REAGAN...REEVES COUNTY AND UPPER TRANS PECOS...SCURRY...
UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...WINKLER.
HEAT ADVISORY UNTIL 1 AM CDT TUESDAY FOR THE FOLLOWING ZONES...
ECTOR...HOWARD...MIDLAND...PECOS.
HIGH WIND WARNING UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES... GUADALUPE MOUNTAINS.
&&
76Hazardous weather outlook, Jun 19, 2:30 PM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 230 PM CDT SUN JUN 19 2011 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-201930- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 230 PM CDT SUN JUN 19 2011 /130 PM MDT SUN JUN 19 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT VERY HOT TEMPERATURES OF 105 TO 115 DEGREES...ALONG WITH CONTINUED VERY WARM OVERNIGHT TEMPERATURES WILL KEEP THE RISK FOR HEAT EXHAUSTION...HEAT CRAMPS...AND OTHER HEAT RELATED ILLNESSES HIGH TODAY AND TONIGHT ALONG THE RIO GRANDE FROM THE PRESIDIO VALLEY TO SOUTHERN TERRELL COUNTY...THE STOCKTON PLATEAU...AND URBAN AREAS AROUND ODESSA...MIDLAND...AND BIG SPRING IN ECTOR...MIDLAND...AND HOWARD COUNTIES. A HEAT ADVISORY REMAINS IN EFFECT FOR THESE LOCATIONS TODAY AND TONIGHT. THE COMBINATION OF THE RECENT RECORD STRETCH OF HEAT...THE PROLONGED DROUGHT...VERY LOW RELATIVE HUMIDITY...AND WINDY CONDITIONS WILL CREATE FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD ACROSS MUCH OF THE AREA TODAY. THIS COMBINED WITH THE POTENTIAL FOR DRY LIGHTNING AND GUSTY OUTFLOW WINDS MAKES THIS A HIGH IMPACT FIRE WEATHER DAY. A RED FLAG WARNING IS IN EFFECT. ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE WESTERN LOW ROLLING PLAINS...THE PERMIAN BASIN...AND MAINLY THE LOWER TRANS PECOS REGION THIS AFTERNOON AND EVENING. ANY STORM THAT DEVELOPS WILL BE CAPABLE OF PRODUCING DAMAGING DOWNBURST WINDS AND DRY LIGHTNING STRIKES. A HIGH WIND WARNING HAS BEEN ISSUED FOR THE GUADALUPE MOUNTAINS WITH WESTERLY WIND OF 30 TO 40 MPH WITH GUSTS TO 60 MPH EXPECTED. IT WILL ALSO BE GUSTY ACROSS SOUTHEAST NEW MEXICO WHERE GUSTS OF 45 TO 50 MPH WILL BE POSSIBLE AND IN THE PERMIAN BASIN WHERE GUSTS OF 35 TO 40 MPH WILL BE POSSIBLE RESULTING IN AREAS OF BLOWING DUST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A HEAT ADVISORY WILL REMAIN IN EFFECT MONDAY AND MONDAY NIGHT ALONG THE RIO GRANDE FROM THE PRESIDIO VALLEY TO SOUTHERN TERRELL COUNTY...THE STOCKTON PLATEAU...AND URBAN AREAS AROUND ODESSA... MIDLAND...AND BIG SPRING IN ECTOR...MIDLAND...AND HOWARD COUNTIES...WHERE CONTINUED VERY HOT TEMPERATURES OF 105 TO 115 DEGREES DURING THE DAY AND VERY WARM OVERNIGHT LOWS ARE EXPECTED TO CONTINUE. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE SOUTHEAST NEW MEXICO PLAINS...THE GUADALUPE MOUNTAINS...THE VAN HORN AND HIGHWAY 54 CORRIDOR...THE UPPER TRANS PECOS REGION...AND THE PERMIAN BASIN AGAIN MONDAY. A RED FLAG WARNING IS NOW IN EFFECT FOR THESE LOCATIONS MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Jun 19, 2:50 PM CDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 250 PM CDT SUN JUN 19 2011 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-201200- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON... BIG SPRING...COLORADO CITY...VAN HORN...PECOS...MENTONE... RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY... MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...ALPINE... FORT DAVIS...FORT STOCKTON...PRESIDIO...MARFA...BIG BEND NP... MARATHON...SANDERSON...GUADALUPE MOUNTAINS NP...PINE SPRINGS 250 PM CDT SUN JUN 19 2011 /150 PM MDT SUN JUN 19 2011/ ...HEAT WAVE TO CONTINUE ACROSS WEST TEXAS AND SOUTHEASTERN NEW MEXICO THROUGH TUESDAY... HOT DAYTIME HIGHS AND WARM NIGHTTIME LOWS WILL PERSIST ACROSS WEST TEXAS AND SOUTHEASTERN NEW MEXICO THROUGH TUESDAY. FOR MONDAY... AFTERNOON HEAT INDEX VALUES WILL PEAK BETWEEN 100 AND 110 DEGREES...WITH THE GREATEST HEAT EXPECTED ALONG THE RIO GRANDE AS WELL AS IN AND NEAR THE CITIES OF BIG SPRING...FORT STOCKTON... MIDLAND...AND ODESSA. OVERNIGHT LOWS WILL RANGE FROM THE LOWER 60S ACROSS THE DAVIS MOUNTAINS TO NEAR 80 IN THE EASTERN PERMIAN BASIN SOUTH TO ALONG THE RIO GRANDE. BY TUESDAY...SLIGHTLY COOLER TEMPERATURES ARE FORECAST FOR THE AREA AS A WEAK COLD FRONT APPROACHES FROM THE NORTH. IT WILL STILL BE HOT ALONG THE RIO GRANDE WITH HIGHS BETWEEN 100 AND 110. WHILE THE OFFICIAL HIGHS AT BIG SPRING...FORT STOCKTON...MIDLAND...AND ODESSA WILL RANGE FROM THE MID 90S TO NEAR 100...AN INCREASE IN HUMIDITY WILL MAKE IT FEEL HOTTER. A BREAK IN THE HEAT IS EXPECTED TO BEGIN TUESDAY NIGHT AS THE COLD FRONT PUSHES THROUGH MUCH OF THE REGION...RETURNING TEMPERATURES TO NEAR OR SLIGHTLY ABOVE NORMAL. IF OUTDOORS WORK IS REQUIRED MONDAY AND TUESDAY...TRY TO RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING OR EVENING HOURS TO REDUCE THE RISK OF HEAT EXHAUSTION AND HEAT STROKE. IF OUTDOORS... WEAR LIGHT WEIGHT...LOOSE FITTING CLOTHING AND A HAT. ABOVE ALL...STAY HYDRATED! DRINK PLENTY OF WATER. STAY AWAY FROM ALCOHOLIC AND CAFFEINATED DRINKS AS THESE WILL DEHYDRATE YOU. ANIMALS ARE ALSO SUSCEPTIBLE TO HEAT STRESS. ENSURE THAT OUTDOOR PETS AND LIVESTOCK HAVE SUFFICIENT WATER.
Special weather statement, Jun 19, 4:12 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 412 PM CDT SUN JUN 19 2011 TXZ068-075-192145- CRANE-PECOS- 412 PM CDT SUN JUN 19 2011 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING CENTRAL CRANE AND NORTH CENTRAL PECOS COUNTIES UNTIL 445 PM CDT... A STRONG THUNDERSTORM WAS LOCATED OVER IMPERIAL AT 411 PM CDT...MOVING NORTHEAST AT 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. &&
Special weather statement, Jun 19, 5:00 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 500 PM CDT SUN JUN 19 2011 TXZ075-192230- PECOS- 500 PM CDT SUN JUN 19 2011 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING CENTRAL PECOS COUNTY UNTIL 530 PM CDT... A STRONG THUNDERSTORM WAS LOCATED 13 MILES SOUTHWEST OF BAKERSFIELD JUST SOUTH OF INTERSTATE 10 AT 458 PM CDT...MOVING EAST AT 30 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. &&
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 4:54 AM CDT | Red Flag Warning | MAF | Andrews, Borden, Crane, Dawson, Ector, Gaines and 11 more | 41 hr |
| Jun 19, 11:00 AM CDT | High Wind Warning | MAF | 11 hr | |
| Jun 19, 5:21 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 54 min |
| Jun 19, 5:45 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 30 min |
| Jun 19, 6:10 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 33 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.